# SDR 9900512714

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 2450 · AC Power Distribution System
- Part: Conduit
- Condition: Out Of Position
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF UPON GEAR RETRACTION, THE NOSE GEAR WARNING LIGHT DID NOT EXTINGUISH.  CREW CYCLED THE GEAR, NO HELP.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPOSITIONED AND SECURED ELECTRICAL CONDUIT, OPERATIONAL CHECK NORMAL.
